Modification of Weierstrass’s inequality

Krassimir T. Atanassov
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 8, 2002, Number 2, Pages 75—76
Download full paper: PDF, 498 Kb

Details

Authors and affiliations

Krassimir T. Atanassov
CLBME – Bulg. Academy of Sci.
P.O.Box 12, Sofia-1113, Bulgaria

References

  1. Eames, W. The Elementary Theory of Numbers, Polynomials, and Rational Functions. Oldbourne, London, 1967

Related papers

Cite this paper

APA

Atanassov, K. T.  (2002). Modification of Weierstrass’s inequality. Notes on Number Theory and Discrete Mathematics, 8(2), 75-76.

Chicago

Atanassov, Krassimir T. “Modification of Weierstrass’s Inequality.” Notes on Number Theory and Discrete Mathematics 8, no. 2 (2002): 75-76.

MLA

Atanassov, Krassimir T. “Modification of Weierstrass’s Inequality.” Notes on Number Theory and Discrete Mathematics 8.2 (2002): 75-76.

Comments are closed.